# SDR FDEA200905221773

- Difficulty date: May 22, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: C3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CARGO C3 DOOR OUTER SKIN NUMEROUS DENTS & GOUGES ALL OVER SKIN.  REMOVED OUTER SKIN AT C3 DOOR IAW SRM 51-30-2 AND FABRICATED NEW C3 DOOR   SKIN IAW EA-7-5230-127967.  TREATED AND PRIMED C3 DOOR SKIN IAW SRM 51-10-2 AND INSTALLED C3 DOOR SKIN IAW SRM 51-30-2.
